Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Propagation characteristics of planar segmented waveguides with parabolic index segments

Not Accessible

Your library or personal account may give you access

Abstract

We have analyzed the linear propagation characteristics of planar periodic segmented waveguides with infinitely extended parabolic refractive-index segments in the transverse direction, using the matrix formulation of Gaussian beam propagation. Modal propagation and the variation of effective index as a function of duty cycle and the period of segmentation have been studied. Conditions for the existence of guided modes in such a segmented waveguide are presented.

© 1994 Optical Society of America

Full Article  |  PDF Article
More Like This
Ray analysis of parabolic-index segmented planar waveguides

Vipul Rastogi, Ajoy K. Ghatak, Daniel B. Ostrowsky, Krishna Thyagarajan, and Mangalpady R. Shenoy
Appl. Opt. 37(21) 4851-4856 (1998)

Proton-exchanged periodically segmented waveguides in LiNbO3

K. Thyagarajan, C. W. Chien, R. V. Ramaswamy, H. S. Kim, and H. C. Cheng
Opt. Lett. 19(12) 880-882 (1994)

Linear propagation characteristics of periodically segmented waveguides

Lifeng Li and James J. Burke
Opt. Lett. 17(17) 1195-1197 (1992)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (13)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved